# SDR REXA2021082500626

- Difficulty date: July 30, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312114
- Condition: Corroded
- Location: Bs 280-333 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23RH FROM FS 280.00 TO FS 333.00 REQUIRES REMOVAL FOR CORROSION. - REMOVED AND REPLACED CORRODED STR 23R AND STRINGER SPLICE STR 23R 280-333 IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
